How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

A help with flushing after a spinal injection of co

Customer Question

A help with facial flushing after a spinal injection of cortisone
Submitted: 3 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 3 years ago.
Hello,

I'm Shantal and I'm a moderator for this topic.

We have been working with the Experts to try to help you with your question. Sometimes it may take a bit of time to find the right fit.

I was checking to see if you had already found your answer or if you still need assistance from one of the Experts.

Please let me know if you wish to continue waiting or if you would like for us to close your question?

Thank you,

Shantal
Expert:  Dr. David replied 3 years ago.
This is Dr. David

usually facial flushing should not be a long term side effect after a spinal steroid injection

usually very little steroid hormone escapes the spine and goes systemically

when was your spine steroid injection?

when did you first start getting facial flushing symptoms?

are you getting flushing throughout the day? when are the symptoms the worst?

are you drinking any alcohol? alcohol can also cause flushing as well

do you have low testosterone levels? this can also cause flushing and hot flashes.